# SDR AALA202208259162

- Difficulty date: August 23, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737
- Aircraft serial: 40769
- Aircraft time: 31,718 hours, 13,302 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 651632334
- Part serial: 176
- Condition: Scratched
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R3 WINDOW HAS LIGHT SCRATCHES. REMOVED AND REPLACED R-3 WINDOW PER AMM-56-11-21.
